# SDR SWIA2021072259696

- Difficulty date: April 23, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DAMAGE ON UPPER RH ENGINE TRANS COWL AT HINGE POINT (MARKED)     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED THE UPPER RH ENGINE TRANS COWL HINGE FAIRING WITH NEW REF. CRJ 700 SRM 54-21-00-201-001-A01 AND DWG CN624-2003 REV. AG. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND COMPLIED WITH SKYWEST FORM M-337.
